# SDR UALA2010122004617

- Difficulty date: December 20, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 40,926 hours, 15,958 cycles
- Engine: Iae V2522A5
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 131
- Condition: Faulty
- Location: Fuel Sensing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT CTR TANK PUMP LOW PRESS MSG, FLT DIVERTED.   R & R FUEL LEVEL SENSING CONTROL UNIT.  CYC RIGHT CTR FUEL PUMP CB INSP CONNECTOR AT FUEL PUMP AND CONTACTOR 36QA.  MOVED 5000LBS OF FUEL WITH THE RIGHT CTR PUMP.  REPLACED RELAY 45QA, LEFT CTR PUMP OPERATES NORMAL.  PUMP TURNS ON AND OFF WITH OVERHEAD SW.  PUMP OPERATES NORMAL.
